Dangers of low-dose colchicine in patients with renal failure.
Аннотация
(1) Life-threatening colchicine intoxication can occur in patients with renal failure, even with low-dose regimens. (2) Diarrhoea, nausea and vomiting are the first manifestations of overdose. Colchicine must be withdrawn immediately to avoid severe complications (especially haematological and neuromuscular). (3) Colchicine must not be prescribed without first assessing creatinine clearance (using the Cockroft formula, for example), especially in elderly patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.